# SDR 02FDEA00149

- Difficulty date: February 25, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L CRACKED AT BS 560.  REMOVED AND REPLACED STR PER SRM 53-10-3.
